Does TURP surgery lead to excessive blood loss?
HB 9.4 is acceptable ,It will increase gradually.
Thanks for your query,based on the facts that you have posted it appears that you have undergone surgery(TURP) for enlarged prostate 8 days ago and have noticed that your Haemoglobin level has dropped down from 13.1 to 9.4and have generalised weakness ..
Blood loss is known in TURP and depends upon the size of the Prostate,vascularity of prostate and other factors like hypertension,drugs like aspirin .
There is no doubt that you have considerable blood loss during surgery and immediate post operative period .Your recent Hb is 9.4 which is acceptable and will recover within a period of 4-6 weeks .Since you do not have active bleeding now there is no risk of it going further down.
Continue medicines that you are taking now along with haematinics to increase haemoglobin levels .
Ensure to drink more water.To keep your urine dilute This will help to control dysuria and prevent infection.
Hope I have answered your query ,please feel free to ask if you have more questions ,
I shall be happy to help you
Thanks and Regards.
The User accepted the expert's answer
Get personalised answers from verified doctor in minutes across 80+ specialties
- Bleeding after turp surgery
- Flying after turp surgery
- Had turp surgery still having blood in urine solution
- Excessive msterbation leading to blood clot
- Masturbating after turp surgery
- Loss of appetite after a turp
- Will excessive masturbation lead to hair loss
- Does excessive masturbation lead to loss of erection
- Excessive bleeding leads to blood pressure
- Blood clots after turp surgery